Vol. 307, No. 2, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Zeros of $p$-adic hypergeometric functions, $p$-adic analogues of Kummer's and Pfaff's identities

Neelam Saikia

Vol. 307 (2020), No. 2, 491–510
Abstract

We classify all the zeros and nonzero values of a family of hypergeometric series in the p-adic setting. These values of hypergeometric series in the p-adic setting lead to transformations of hypergeometric series in the p-adic setting which can be described as p-adic analogues of Kummer’s and Pfaff’s linear transformations on classical hypergeometric series. We also evaluate certain summation identities for hypergeometric series in the p-adic setting as well as Gaussian hypergeometric series.

Keywords
character sum, Gauss sums, Jacobi sums, $p$-adic gamma function
Mathematical Subject Classification 2010
Primary: 11S80, 11T24, 33C20, 33C99, 33E50
Milestones
Received: 19 March 2020
Revised: 1 May 2020
Accepted: 1 May 2020
Published: 4 September 2020
Authors
Neelam Saikia
Department of Mathematics
Indian Institute of Technology Guwahati
North Guwahati
Assam
India